Low latitude geomagnetic bays and IMF sector polarity

Bhargava, B. N. ; Rangarajan, G. K. (1977) Low latitude geomagnetic bays and IMF sector polarity Planetary and Space Science, 25 (2). pp. 161-164. ISSN 0032-0633

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/003206...

Related URL: http://dx.doi.org/10.1016/0032-0633(77)90020-4


From the examination of IMF data and low latitude positive bays over an interval of 13 years, it is shown that the polarity of the IMF controls seasonal variation in the occurrence of the bays. The study suggests an appreciable contrast between the frequency of bay events during passage of the 'toward' and 'away' sectors and that this feature is most prominent in summer minimum and autumnal equinoctial maximum. The differences in the frequency of occurrence of low latitude positive bays for the two sectors, as a function of local time, is found to be a feature of the equatorial region only.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:27621
Deposited On:10 Dec 2010 11:57
Last Modified:16 May 2011 12:28

Repository Staff Only: item control page